# SDR EE4Y2025030721917

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 4,641,062 hours, 30,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Misrepaired
- Location: Zone 100
- Part time: 4,641,062 hours, 30,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE INSPECTION, IT WAS FOUND AT THE FORWARD FUSELAGE SKIN, FROM FR18+155MM TO FR19+60MM, BETWEEN STR-26LH AND STR-27LH+170MM, AN EXISTING DOUBLER THAT DOES NOT COMPLY WITH ETD2017-190-024715 DATED MARCH 20, 2017, GUIDELINES. THE ISSUE WAS CORRECTED IN ACCORDANCE WITH THE REPAIR INSTRUCTIONS OUTLINED IN ETD2025-190-900518 AND THE COOPESA ENGINEERING ORDER COO-EO-2025-21662-R00.
